# SDR DALA201907203986

- Difficulty date: August 15, 2017
- Submitted: July 7, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314N3210117
- Part serial: 00266
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: UPPER AFT AND FWD RUB STRIPS AND RUB PADS WORN;LOWER LONGERON DAMAGED; SURGE BLEED SEAL WORN;AFT ALIGMENT PIN BUSHING MISSING. CA: REPLACED ALL WORN PARTS PER CMM 71-11-73 DAL REV48; REPLACED BUSHING PE RERA 401967-14 MA REV B REPLACED ALL WORN PARTS PER CMM 71-11-73 DAL REV48; REPLACED BUSHING PE RERA 401967-14 MA REV B.
